# SDR DALA2020050402341

- Difficulty date: May 1, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,633 hours, 21,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5656 FOUND SEATS 23-26 EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: ISOLATE TO M10567.R/R BATTERYPACK REF 757 AMM 33-51. (4268880)
